MathSciNet Relay Station
MathSciNet bibliographic data
MR2661575 (2011m:57040) 57R58 (57M27)
Lim, Yuhan Instanton homology and the Alexander polynomial. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3759–3768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement